MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3960
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros¿; chemolock¿; syringe transfer set w/microclave¿, chemolock¿ port that experienced leakage.This is report 1 of 3.The reporter stated that they encountered leaking from their cadd oncology kit.The event date occurred on 06-jan, 08-jan and 10-jan-2025.Status was while in use in patient.The samples are available for evaluation.Thus, there was patient involvement, unknown human harm and unknown delay in therapy reported.
 
Additional Manufacturer Narrative
E1: additional phone number reported: (b)(6).The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
The sample is no longer available for investigation.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in: -d3 - manufacturing plant country -d10 - concomitant products additional/updated information can be found in b5.
 
Additional Manufacturer Narrative
Additional information in section b5.
 
Event or Problem Description
An email from the customer was received on 09-apr-2026 confirming that there was no patient harm.

Brand Name
ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21657698
Report Number9617594-2025-00518
Device Sequence Number7480348
Product Code ONB
UDI-Device Identifier00887709083271
UDI-Public(01)00887709083271(17)290901(10)14134777
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3960
Device Lot Number14134777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer06/16/2025
04/09/2026
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date07/14/2025
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD ONCOLOGY KIT, MFR ICU MEDICAL.; CADD ONCOLOGY KIT, MFR UNKNOWN.; UNKNOWN INFUSATE, MFR UNKNOWN.; UNKNOWN INFUSATE, MFR UNKNOWN.
Patient SexUnknown